# SDR NACA2024070900002

- Difficulty date: July 9, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LH HORIZONTAL STABILIZER TRAILING EDGE BEAM LOWER TE BEAM CHANNEL AT STAB STA 196~258. REPAIRED IAW SRM 55-10-13
